# SDR AALA20180925009

- Difficulty date: September 24, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 28,554 hours, 11,354 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1123
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. FRAME 727H, BETWEEN STRINGER 5 AND STRINGER 6, RIVET HOLE DAMAGED, FRAME CREASED AND DEFORMED. REPAIRED FRAME PER SRM 53-00-07-R2.
